# SDR SWAA2019120239228

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 32,261 hours, 19,427 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 051010005
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MAIN FUEL TANK STARTED FEEDING EARLY DURING CLIMBOUT/CRUISE. #2 MAIN TANK QUANTITY SHOWED 500# LOWER THAN #1 TANK AS THE CENTER TANK EMPTIED. / R&R R/H FUEL BOOST PUMP PER AMM.
